Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 124240, 13 pages
http://dx.doi.org/10.1155/2014/124240
Research Article

Properties of Generalized Offset Curves and Surfaces

1School of Science, Jimei University, Xiamen 361021, China
2School of Mathematical Science, Xiamen University, Xiamen 361005, China

Received 25 October 2013; Accepted 11 March 2014; Published 21 May 2014

Academic Editor: Jacek Rokicki

Copyright © 2014 Xuejuan Chen and Qun Lin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xuejuan Chen and Qun Lin, “Properties of Generalized Offset Curves and Surfaces,” Journal of Applied Mathematics, vol. 2014, Article ID 124240, 13 pages, 2014. https://doi.org/10.1155/2014/124240.